# SDR ASAA2025120162740

- Difficulty date: December 1, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 67,846 hours, 20,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Intermittent
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 EMERGENCY EXIT LIGHTS FLASHED ON & OFF INTERMITTENTLY DURING INITIAL CLIMB. OCCURED AT ROTATION. GROUNDED - YES. FOUND TEST BUTTON ON AFT RT POWER SUPPLY STICKING/ INOPERATIVE. REMOVED AND REPLACED POWER SUPPLY AFT RT SIDE REF AMM 33-51-06. OPS CHK GOOD. OK FORSERVICE. 3 EA MIG-51A INSTALLED/ REMOVED.
